# SDR R61A201809270982

- Difficulty date: September 18, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 11,643 hours, 7,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-RH SEAT TRACK AT FR84. COMPLIED WITH PERMANENT REPAIR OF RH IB SEAT TRACK IAW ETD2018-170-099194. SEE EAMS W/O H6442 SN 198 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
